# SDR 96ZZZX475

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9627B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0928
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller Assy
- Part number: 0523920
- Condition: Frozen
- Location: Rt Flap Inboard
- Part time: 369 hours
- Component: 052390138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, NOTICED THE RT FLAP VIBRATING AS IT WAS LOWERED.  INSPECTION FOUND THE AFT INBOARD ROLLER WAS FROZEN.  UPON REMOVAL OF THE ROLLER, FOUND THE OUTER BRASS (?) RING HAD PARTIALLY SLID OFF OF THE INNER BEARING ASSY CAUSING THE ROLLER TO CUT INTO THE ADJOINING PLASTIC SPACER (PN S1450-5N12-050).  FRICTION EVENTUALLY CAUSED THE ROLLER TO STOP TURNING.  SUBMITTER STATED THIS IS THE THIRD SUCH OCCURRENCE ON DIFFERENT AIRCRAFT.  PART TOTAL TIME:  368.5 HOURS.  INSTALLED WITH SERVICE KIT SK180-44.
